MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 11; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 11; HIP STEM CEMENTLESS
Catalog Number 01.39.011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-sep-2023.Lot 160293c (resterilized): (b)(4) items reworked and released on 13-apr-2021.Expiration date: 2026-03-28.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold.Original lot 160293: (b)(4) items manufactured and released on 04-apr-2016.Expiration date: 2021-03-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about three months after primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised successfully the stem, head and liner.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 11
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17957167
Report Number3005180920-2023-00809
Device Sequence Number20157454
Product Code LZO
UDI-Device Identifier07630030885600
UDI-Public07630030885600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number01.39.011
Device Lot Number160293C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale